Mario Franz Weitzer

Publikationen

  1. 2019
  2. Veröffentlicht

    The finiteness property for shift radix systems with general parameters

    Weitzer, M. F., Thuswaldner, J. & Pethõ, A., 2019, in : Integers. 2019, 19, #A50

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  3. 2017
  4. Veröffentlicht

    Constrained triangulations, volumes of polytopes, and unit equations

    Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 Aufl. Band 2017. (33rd International Symposium on Computational Geometry).

    Publikationen: Beitrag in Buch/Bericht/KonferenzbandBeitrag in Konferenzband

  5. 2015
  6. Veröffentlicht

    A number theoretic problem on the distribution of polynomials with bounded roots

    Weitzer, M. F. & Kirschenhofer, P., 2015, in : Integers. 2015, 15, #A10

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  7. Veröffentlicht

    Characterization algorithms for shift radix systems with finiteness property

    Weitzer, M., 2015, in : International journal of number theory. 11, S. 211-232

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  8. Veröffentlicht

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in : Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  9. Veröffentlicht

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, in : Publicationes mathematicae. 2015, 87, 1-2

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  10. Veröffentlicht

    Shift Radix Systems and Their Generalizations

    Weitzer, M. F., 2015

    Publikationen: Thesis / StudienabschlussarbeitDissertation